# SDR 2007F00068

- Difficulty date: December 11, 2007
- Submitted: December 13, 2007
- Operation: Air carrier
- Aircraft: N8493C
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7680118
- Engine: Lyc IO540K1G5D
- Propeller: Hartzl HCC2YK1
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 10682016
- Condition: Failed
- Location: Magneto
- Part time: 650 hours
- Component: Magneto, D6LN3000
- Component part number: 1068256013
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: D

## Discrepancy

PILOT REPORTED PARTIAL POWER/ROUGH-RUNNING ENGINE PRIOR TO TAKEOFF, RETURNED TO MAINTENANCE HANGAR.  MAINTENANCE PERSONNEL REMOVED D6LN-3000 DUAL MAGNETO AND DISCOVERED SEVERAL DOZEN TEETH MISSING BOTH DISTRIBUTOR GEARS.  MAGNETO INSTALLED NEW ON 28 MAY, 2007.
